Rocky Mountain Journal of Mathematics

On the Hessian of the Carathéodory metric

Jacob Burbea

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 8, Number 3 (1978), 555-560.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129564

Digital Object Identifier
doi:10.1216/RMJ-1978-8-3-555

Mathematical Reviews number (MathSciNet)
MR481122

Zentralblatt MATH identifier
0347.32014

Subjects
Primary: 32H15
Secondary: 32A30: Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30) {For functions of several hypercomplex variables, see 30G35}

Keywords
hessian Carathéodory metric curvature.

Citation

Burbea, Jacob. On the Hessian of the Carathéodory metric. Rocky Mountain J. Math. 8 (1978), no. 3, 555--560. doi:10.1216/RMJ-1978-8-3-555. https://projecteuclid.org/euclid.rmjm/1250129564


Export citation